# SDR 06FDEA2024

- Difficulty date: May 26, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Unknown
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REINSTALLED SECTION INBD FLAP IAW MM 20-50-02-2.  FAB PARTS IAW DETAIL PART TRAVELER N02301 AND SRM 57-10-00 FIG 4 VOL1.
